# SDR SCNA20230110029

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00151: CORROSION OUT OF LIMITS ON AFT CARGO FLOOR STRAP (DOOR SURROUND STRUCTURE PSE) RBL 25 WL 158 STA. 787-847. RESOLUTION:  CORROSION ON AFT CARGO DOOR FLOOR STRAP AT STA 747-847 RBL 25 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D. REMOVED STRAP IAW SRM 51-40-02-06-0 REV 77. INSTALLED NEW STRAP IAW SRM 51-40-02-06-0 REV: 77 AND BOEING DWG 146A8120 REV: -
